# SDR QXEA200301291

- Difficulty date: October 16, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 13,988 hours, 20,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2017 MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE.  CLEANED DEBRIS FROM TRACK.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
